sexologist-icon
Having period issue
I had I pill after having sex, then after my 1st time period got completed, I again after 7 days suffering from the same. Blood loss is less and no pain in the stomach
76 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sujoy Dasgupta
Gynecologist 9 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Do not worry. This is likely to be the side effect of I pill. If it happens in next months, then you need to have some tests and gynaecological consultation. Otherwise no problem.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sharath Kumar K N
General Physician 3 yrs exp Mandya
Hello, nothing to worry, I pill contains high dose of progesterone hormone it causes shedding of endometrium to prevent fertilized ovum to get Implant in uterus. These shedding comes as menstrual bleeding which can occur any time from four hour of taking tablet to 1 week. Next few bleeding may be irregular, may come early or may delay. No need to worry, it will normalize itself with in few weeks. Barrier contraceptive methods are always better choice over ipill.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.